MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.114440

Медицинская библиотека · Cureus · 2026

Atypical Intracerebral Hemorrhage With a Fatal Outcome Following the ChAdOx1 nCoV-19 Vaccine.

Alem Mohamed, Kamaoui Imane, Alami Zayneb

Клинический случайСтатьяПеревод в очереди

Аннотация

Intracerebral hemorrhage (ICH) is a severe form of stroke and is usually associated with established vascular risk factors. Neurological adverse events following ChAdOx1 nCoV-19 vaccination are uncommon, and isolated ICH occurring without thrombocytopenia or coagulation abnormalities is rarely observed. We report here the case of a 41-year-old woman, without cardiovascular risk factors or coagulation abnormalities and with no remarkable past medical history, admitted to our hospital with an afebrile altered level of consciousness that appeared 15 days after receiving her dose of ChAdOx1 nCoV-19 vaccine. She died two days after hospitalization (18 days after receiving the COVID-19 vaccine) due to ICH. This case is characterized by several atypical features, including fatal ICH occurring within a compatible timeframe following vaccination, in the absence of thrombocytopenia, coagulation abnormalities, or evidence of vaccine-induced immune thrombotic thrombocytopenia. It highlights the heterogeneity of neurological events occurring after vaccination and the importance of continued pharmacovigilance.

Для цитирования: Alem Mohamed, Kamaoui Imane, Alami Zayneb. Atypical Intracerebral Hemorrhage With a Fatal Outcome Following the ChAdOx1 nCoV-19 Vaccine.. Cureus. 2026. DOI: 10.7759/cureus.114440.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.